2 + 1 KdV(N) equations

Date
2011
Authors
Gürses, M.
Pekcan, A.
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Journal of Mathematical Physics
Print ISSN
0022-2488
Electronic ISSN
1089-7658
Publisher
American Institute of Physics
Volume
52
Issue
8
Pages
Language
English
Type
Article
Journal Title
Journal ISSN
Volume Title
Series
Abstract

We present some nonlinear partial differential equations in 2 + 1-dimensions derived from the KdV equation and its symmetries. We show that all these equations have the same 3-soliton solution structures. The only difference in these solutions are the dispersion relations. We also show that they possess the Painlevé property. © 2011 American Institute of Physics.

Course
Other identifiers
Book Title
Keywords
Citation
Published Version (Please cite this version)